Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some more uniformly convex spaces


Author: Mahlon M. Day
Journal: Bull. Amer. Math. Soc. 47 (1941), 504-507
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 304--311
Part I: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 313--317
Part III: Bull. Amer. Math. Soc., Volume 49, Number 10 (1943), 745--750
MathSciNet review: 0004068
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07499-9